# SDR COMA0160667

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,262 hours, 11,315 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: 852D100MD91
- Part serial: 706
- Condition: Faulty
- Location: Rt Wing
- Part time: 12,263 hours, 11,315 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5837.  DUIRNG DESCENT INTO GSO RECEIVED A FLAP SYSTEM FAIL CAUTION AT 17 DEGREE FLAP POSITION.REPLACED THE RIGHT INBOARD FLAP, OUTBOARD ACTUATOR.
